Louisiana, 2012

Tornadoes and Hail in Louisiana, July 19 to 21, 2012

July 19 to 21, 2012 · NWS LCH · 21 events in 10 counties and zones

A microburst affects one location and then lines of severe storms affect Southwest Louisiana two days in a row during late July. A pair of hot and humid days both gave way to lines of thunderstorms late in the day.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
4
Injuries
0
Property damage
$1.0 million
Crop damage
None recorded
Events
21

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS LCH wrote it up.

A microburst affects one location and then lines of severe storms affect Southwest Louisiana two days in a row during late July. A pair of hot and humid days both gave way to lines of thunderstorms late in the day. The storms produced many reports of down trees, down power lines, and a pair of tornadoes.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before the first event at Jul 19, 3:38 PM CST, 2 hours 7 minutes earlier.

Area forecast discussion, Jul 19, 3:38 PM CST, 2 hours 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
438 PM CDT THU JUL 19 2012

.SYNOPSIS...
LATEST UPPER AIR AND WATER VAPOR ANALYSIS SHOWS UPPER HIGH CNTRD
NR THE WRN OK PANHANDLE/SE CO WITH DISTURBANCES ROTATING AROUND
ITS PERIPHERY. ONE OF THESE DISTURBANCES IS TRAVELING SW ACRS SRN
MS AND SE LA PRODUCING A LARGE COMPLEX OF THUNDERSTORMS FM JACKSON
TO NEW ORLEANS.

AT THE SFC...HIGH PRESSURE WAS RIDGING ACRS FLA INTO THE CNTL
GULF...WITH MOIST SLY WINDS OVER THE AREA. WHILE THINGS HAVE BEEN
ACTIVE EAST OF THE AREA TODAY...CONVECTION HAS BEEN MOSTLY
ISOLATED AND CONFINED TO COASTAL AREAS ACRS THE LCH CWA.
TEMPERATURES HAVE BEEN WARM THIS AFTN WITH LOW TO MID 90S ACRS
MUCH OF THE AREA AS OF 4 PM...ALTHOUGH SHOWERS NEAR KLCH AND KBPT
HAVE COOLED TEMPS TO THE LOWER 80S DURING THE PAST HOUR.

&&

.DISCUSSION...
WILL KEEP AN EYE ON CONVECTION EAST OF THE AREA THROUGH THE EARLY
EVENING HOURS...WITH THE POSSIBILITY OF A FEW SHOWERS OR STORMS
DEVELOPING OVER OUR ERN ZONES ONCE THE OUTFLOW BOUNDARY REACHES
OUR ZONES. HOWEVER...MODELS SHOW ACTIVITY DIMINISHING WITH SUNSET
SO AT THIS TIME AM NOT ANTICIPATING MORE THAN A SLT CHC FOR
WESTERN PORTIONS OF THE ATCHAFALAYA BASIN. OTHERWISE...ISOLATED
SHOWERS AND STORMS ALONG AND SOUTH OF I-10 SHOULD BE DISSIPATING
WITH THE LOSS OF DAYTIME HEATING.

EXPECT TO SEE A GENERAL INCREASE IN RAIN CHANCES THROUGH THE
WEEKEND...ESPECIALLY OVER THE ERN ZONES AS DEEPER MOISTURE SLIDES
WWD OVER THE AREA. THE UPPER LEVEL HIGH WILL REMAIN MORE OR LESS
CNTRD OVER COLORADO THROUGH SUNDAY...WITH SEVERAL DISTURBANCES
TRAVELING SWWD AROUND THE E/SE PERIPHERY OF THE UPPER RIDGE. AS IS
SOMETIMES THE CASE WITH A N TO NE WIND REGIME ALOFT...THERE IS THE
POSSIBILITY OF A FEW STRONG TO SEVERE STORMS AND THE SPC DAY THREE
OUTLOOK INDICATES A LOW PROBABILITY OF ORGANIZED SEVERE STORMS.

AT THE SFC...THERE WILL BE LITTLE CHANGE IN SYNOPTIC FEATURES
THROUGH THE PERIOD WITH SFC HIGH PRESSURE RIDGING OVER THE GULF
COAST STATES FROM THE WRN ATLANTIC. THIS WILL MAINTAIN AN INFLUX
OF GULF MOISTURE OVER THE REGION.

BY EARLY NEXT WEEK...THE UPPER TROF OVER THE SE STATES WILL
RETROGRADE...MOVING WEST OF THE AREA. THE UPPER HIGH IS EXPECTED
TO BUILD BACK OVER THE REGION...HELPING TO LIMIT CONVECTION TO
MAINLY THE WIDELY SCT DIURNAL VARIETY. IN ADDITION...AFTN HIGHS
ARE EXPECTED TO CLIMB BACK INTO THE MID 90S.

&&

.MARINE...
SFC HIGH PRESSURE EXTENDS WESTWARD THROUGH THE CNTL GULF OF MEXICO
AND WILL MAINTAIN LIGHT TO MODERATE SOUTH TO SOUTHWEST WINDS
THROUGH THE WEEKEND. A FEW DISTURBANCES ALOFT WILL TRAVEL
SOUTHWARD THROUGH THE WESTERN GULF COAST STATES...BRINGING
SCATTERED SHOWERS AND THUNDERSTORMS OVER THE COASTAL WATERS.

&&

.PRELIMINARY POINT TEMPS/POPS...
KLCH  75  93  75  92 /  20  40  20  50
KBPT  76  93  76  92 /  20  20  20  30
KAEX  75  94  75  94 /  20  40  20  50
KLFT  76  93  76  91 /  20  50  30  60

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
TX...NONE.
GM...NONE.

&&

PUBLIC/MARINE...24
Hazardous weather outlook, Jul 19, 3:43 AM CST, 14 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAKE CHARLES LA
443 AM CDT THU JUL 19 2012

LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262-
201115-
VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY-
CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN-
VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-WEST CAMERON-
EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE-NORTHERN JASPER-
NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON-
443 AM CDT THU JUL 19 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA...WEST
CENTRAL LOUISIANA AND SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT
A DISTURBANCE ALOFT WILL TRAVEL SOUTHWARD THROUGH MISSISSIPPI AND
EASTERN LOUISIANA...BRINGING ABOUT SCATTERED SHOWERS AND THUNDERSTORMS
...ESPECIALLY ALONG AND EAST OF THE I-49 CORRIDOR.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
A FEW MORE MIDWEST DISTURBANCES ALOFT WILL TRAVEL SOUTHWARD THROUGH
LOUISIANA...BRINGING ABOUT SHOWERS AND THUNDERSTORMS THROUGH THE
WEEKEND. SOME STORMS COULD BE ON THE STRONG SIDE .

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED.

GMZ430-432-435-450-452-455-470-472-475-201115-
SABINE LAKE-CALCASIEU LAKE-VERMILION BAY-
COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY
LA OUT 20 NM-
WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM-
WATERS FROM  INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
20 TO 60 NM-
443 AM CDT THU JUL 19 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST
GULF OF MEXICO.

.DAY ONE...TODAY AND TONIGHT
NO HAZARDOUS WEATHER IS ANTICIPATED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
SCATTERED SHOWERS AND THUNDERSTORMS ARE POSSIBLE THROUGH THE
WEEKEND. SOME STORMS COULD BE ON THE STRONG SIDE...ESPECIALLY NEAR
THE COAST.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED.

In the hours before

Special weather statement, Jul 19, 4:46 PM CST, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
546 PM CDT THU JUL 19 2012

LAZ054-055-192345-
LOWER ST. MARTIN LA-ST. MARY LA-
546 PM CDT THU JUL 19 2012

...SIGNIFICANT WEATHER ADVISORY FOR ST. MARY AND ST. MARTIN PARISHES
UNTIL 645 PM CDT...

AT 541 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 5 MILES SOUTH OF FRANKLIN...MOVING EAST AT 20
MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  PATTERSON MEMORIAL AIRPORT BY 610 PM...
  PATTERSON BY 620 PM...
  BAYOU VISTA BY 625 PM...
  BERWICK BY 630 PM...
  MORGAN CITY AND STEPHENSVILLE BY 640 PM...
  AMELIA BY 645 PM...

THE PRIMARY THREATS FROM THIS STORM ARE FREQUENT LIGHTNING AND WIND
GUSTS TO NEAR 40 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING
UNTIL THIS STORM HAS PASSED.

LAT...LON 2955 9116 2966 9159 2983 9155 2979 9109
      2975 9108 2973 9110 2965 9109 2965 9110
      2963 9108 2960 9107

13
Special weather statement, Jul 19, 5:35 PM CST, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
635 PM CDT THU JUL 19 2012

LAZ045-053-200000-
UPPER ST. MARTIN LA-IBERIA LA-
635 PM CDT THU JUL 19 2012

...SIGNIFICANT WEATHER ADVISORY FOR IBERIA AND ST. MARTIN PARISHES
UNTIL 700 PM CDT...

AT 632 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM OVER LOREAUVILLE...MOVING NORTHEAST AT 5 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  LAKE FAUSSE POINTE BY 655 PM...
  CATAHOULA BY 700 PM...

THE PRIMARY THREATS FROM THIS STORM ARE PEA TO NICKEL SIZE HAIL AND
WIND GUSTS TO NEAR 40 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW
AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR
BUILDING UNTIL THIS STORM HAS PASSED.

LAT...LON 3026 9165 3007 9151 2995 9177 3010 9188

13

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

14 thunderstorm wind, 2 lightning, 2 hail, 2 tornado, 1 heavy rain. Local standard time, as filed.

Lightning, St. Mary

When
July 19, 5:45 PM CST
Where
St. Mary County, 1.27 mi WNW of Morgan City
Property damage
$1,000
Reported by
Newspaper
Coordinates
29.710, -91.218

Lightning struck a pole breaking it in half around 15 feet above the ground. This knock out power to a portions of Morgan City until 8:15 PM local time.

Thunderstorm Wind, Vermilion

When
July 19, 10:50 PM CST
Where
Vermilion County, 0.82 mi E of Abbeville
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
Trained Spotter
Coordinates
29.970, -92.116

A spotter reported multiple trees down by a suspected microburst. This occurred near the intersection of East Lafayette St and John Hardy Rd.

Hail, Iberia

When
July 20, 3:57 PM CST
Where
Iberia County, 2.14 mi NW of Lydia
Measured
0.88 in hail
Reported by
Public
Coordinates
29.944, -91.823

A report was received of hail to the size of nickels with a passing thunderstorm.

Hail, Rapides

When
July 20, 6:20 PM CST
Where
Rapides County, 5.65 mi SSE of Weil
Measured
1 in hail
Reported by
Public
Coordinates
31.240, -92.550

Quarter size hail was reported to occur along Twin Bridges Road with a passing storm.

Thunderstorm Wind, Allen

When
July 20, 7:15 PM CST
Where
Allen County, 0.59 mi E of Oakdale
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
Public
Coordinates
30.820, -92.660

Numerous trees were blown down when a line of thunderstorm passed through Oakdale.

Thunderstorm Wind, Vernon

When
July 20, 8:05 PM CST
Where
Vernon County, 0.91 mi NW of Pitkin
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
Law Enforcement
Coordinates
30.940, -92.940

The Veron Parish Sheriffs department reported several trees down from a passing line of thunderstorms.

Tornado, Calcasieu

When
July 20, 8:24 PM CST to 8:34 PM CST
Where
Calcasieu County, 2.07 mi S of Chennault Indus Airp to 3.14 mi W of (Lch)lk Charles Muni
Rating
EF1
Path length
8.23 mi
Path width
150 yd
Property damage
$100,000
Reported by
NWS Storm Survey
Coordinates
30.190, -93.150

A tornado occurred along the leading edge of a QLCS and started just south of Chenault Airport and traveled southwest to west for between 8 and 9 miles. The tornado crossed Highway 14 near Carlo Henry, Common Street near Murbelle, and ended south of Gauthier near Elliot Road. Multiple mobile homes were damaged in the Sugarloaf neighborhood and several power poles were downed or snapped along Highway 14. Many trees were downed or had large limbs broken along Carlo Henry, Murbelle, Arabie, and Beaugh Roads. Portions of roofs were damaged or removed along Murbelle with one home being shifted one to two feet from its foundation. As the tornado traveled farther west and beyond Leger Road it weakened. The vast majority of the damage consisted of occasional downed power lines and superficial tree damage with an occasional uprooted tree west of Leger Road.

Tornado, Calcasieu

When
July 20, 8:25 PM CST to 8:29 PM CST
Where
Calcasieu County, 2.47 mi N of Holmwood to 1.5 mi NNW of Holmwood
Rating
EF0
Path length
1.49 mi
Path width
100 yd
Property damage
$1,000
Reported by
NWS Storm Survey
Coordinates
30.155, -93.064

A weak tornado developed along the leading edge of a QLCS and traveled around 1.5 miles toward the southwest. The tornado did mostly superficial tree damage, however one pine tree with a width of 6 to 8 inches was snapped, patio furniture was damaged along Nick Martone Road, and one agricultural structure was damaged.

Thunderstorm Wind, Calcasieu

When
July 20, 8:25 PM CST to 8:30 PM CST
Where
Calcasieu County, 2.64 mi NNW of Holmwood to 2.91 mi NW of Holmwood
Measured
55 kt (63 mph) estimated gust
Property damage
$5,000
Reported by
NWS Storm Survey
Coordinates
30.155, -93.087

Straight line wind damage occurred just north of a westward moving tornadic mesovortex. Damage in the Holmwood area included shingles removed from a trailer home, trailer house skirting removed one multiple homes, one oak tree near two feet in diameter downed onto a wooden fence, and multiple tree branches broken.

Thunderstorm Wind, Calcasieu

When
July 20, 8:30 PM CST to 8:45 PM CST
Where
Calcasieu County, 3.35 mi S of Lake Charles Lake
Measured
60 kt (69 mph) estimated gust
Property damage
$900,000
Reported by
NWS Employee
Coordinates
30.182, -93.238

Straight line winds from a passing QLCS downed many trees and power lines across the City of Lake Charles and surrounding areas including Sulphur and Mossbluff. A tree fell through a house of a NWS employee and another NWS employee reported a pine tree fell on a neighbor's home. Lake Charles PD reported a 50 year old oak tree with an 8 foot circumference was uprooted. Along Ham Reid Road a roof of a shed was blown off and into a garage. At the peak of the storm around 16,000 customers were out of power around the Lake Charles area, and extended power outages caused loss of perishables at some area stores. Winds from this event also broke a ship loose from its moorings at the Lake Charles port damaging the dock.

Thunderstorm Wind, Calcasieu

When
July 20, 8:30 PM CST
Where
Calcasieu County, Lake Charles Lake
Measured
50 kt (58 mph) estimated gust
Deaths
2 direct, 0 indirect
Reported by
Broadcast Media
Coordinates
30.230, -93.230

Strong wind gusts blew across Lake Charles and the Calcasieu River where two men from Westlake where on a boat. The 16 foot jon boat was capsized by the strong wind gusts and both were drowned. One man was still wearing a life jacket when found the next morning on the west bank of Lake Charles. The other man was found around a day later.

Thunderstorm Wind, Calcasieu

When
July 20, 8:30 PM CST
Where
Calcasieu County, Lake Charles Lake
Measured
50 kt (58 mph) estimated gust
Deaths
2 direct, 0 indirect
Reported by
Broadcast Media
Coordinates
30.230, -93.230

Strong wind gusts blew across Lake Charles and the Calcasieu River where two men from Westlake where on a boat. The 16 foot jon boat was capsized by the strong wind gusts and both were drowned. One man was still wearing a life jacket when found the next morning on the west bank of Lake Charles. The other man was found around a day later.

Heavy Rain, Acadia

When
July 20, 8:36 PM CST to 8:56 PM CST
Where
Acadia County, 1.34 mi ENE of Rayne
Reported by
Law Enforcement
Coordinates
30.235, -92.248

Rayne PD reported flooding along Llama Road and Quarter Line Road from heavy rain.

Thunderstorm Wind, Calcasieu

When
July 20, 8:38 PM CST
Where
Calcasieu County, Lake Charles
Measured
63 kt (72 mph) measured gust
Reported by
Emergency Manager
Coordinates
30.230, -93.200

The Emergency Manager of Calcasieu Parish reported a wind gust of 72 MPH that was captured with an onsite anemometer.

Thunderstorm Wind, Calcasieu

When
July 20, 8:55 PM CST
Where
Calcasieu County, 5.05 mi SSW of Lake Charles Muni Ar
Measured
50 kt (58 mph) estimated gust
Reported by
NWS Employee
Coordinates
30.050, -93.243

A NWS employee estimated winds around 50 knots with a passing QLCS.

Thunderstorm Wind, Cameron

When
July 20, 9:00 PM CST
Where
Cameron County, 0.6 mi E of Grand Chenier
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
Law Enforcement
Coordinates
29.770, -92.970

The Cameron Parish Sheriffs Department reported a large tree blown down onto a road in Grand Chenier by a passing line of thunderstorms.

Thunderstorm Wind, Calcasieu

When
July 21, 1:45 PM CST
Where
Calcasieu County, 2.83 mi SSW of Lake Charles
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
NWS Employee
Coordinates
30.190, -93.210

A NWS employee reported a large tree down along Common Street.

Thunderstorm Wind, Calcasieu

When
July 21, 1:55 PM CST
Where
Calcasieu County, Lake Charles Muni Ar
Measured
54 kt (62 mph) measured gust
Reported by
Mesonet
Coordinates
30.120, -93.220

The LSU AgCenter mesonet site on Gulf Highway next to the airport recorded a wind gust of 62 MPH with a passing line of storms.

Thunderstorm Wind, Cameron

When
July 21, 2:20 PM CST
Where
Cameron County, 4.38 mi SE of Calcasieu Lake North
Measured
50 kt (58 mph) estimated gust
Reported by
Public
Coordinates
29.992, -93.262

Winds were estimated at 60 mph at Hebert’s Marina by an employee at Corbellos Guide Service. Small trees were also noted down along Hebert’s Camp Road.

Thunderstorm Wind, Cameron

When
July 21, 2:30 PM CST
Where
Cameron County, 4.82 mi W of Calcasieu Lake South
Measured
52 kt (60 mph) estimated gust
Reported by
Mesonet
Coordinates
29.890, -93.400

The RAWS station at the Sabine NWR recorded a wind gust of 55 MPH at 20 feet. Adjusting to a normal height the wind speed is 55 to 60 MPH.

Lightning, St. Landry

When
July 21, 4:00 PM CST
Where
St. Landry County, 0.67 mi N of Opelousas
Property damage
$2,000
Reported by
Newspaper
Coordinates
30.540, -92.081

Lightning struck a tree in Opelousas and then sending it crashing into a trailer home. The tree caused a hole in the home and rendering it uninhabitable.

The people who died

As the offices recorded each death: direct deaths were caused by the weather itself, indirect ones by something it set in motion.

EventDateAgeSexWhereKind
Thunderstorm Wind, Calcasieu2012-07-2022MaleBoatingDirect
Thunderstorm Wind, Calcasieu2012-07-20MaleBoatingDirect
Thunderstorm Wind, Calcasieu2012-07-2022MaleBoatingDirect
Thunderstorm Wind, Calcasieu2012-07-20MaleBoatingDirect

What these are

Lightning
A lightning strike that killed, injured or caused damage.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Tornado
A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
Heavy Rain
Rainfall totals unusual for the place and season that did not produce a flood.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Louisiana in 2012Every state in 2012This day in weather historyThe tornado archive for Louisiana, 2012Warnings in Louisiana, July 2012

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 402677, 402584, 402268, 402269, 402273, 402278, 400178, 400179, 402329, 402347, 402421, 402422, 402423, 402359, 402351, 402281, 402419, 402353, 402420, 402356, 402678.